Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 138, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 23, 2007, 5:06 PM CDT for Bureau County, Illinois. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2007, 5:06 PM CDT (22:06 UTC)
- Expired
- Aug 23, 2007, 6:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
County Bureau County, IL
The radar
The Quad Cities radar (KDVN), 84 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 5:37 PM CDT | TSTM WND DMG | Princeton, IL | TREE BRANCHES AND SMALL LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 12:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 314 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDVN 232206 SVRDVN ILC011-232300- /O.NEW.KDVN.SV.W.0138.070823T2206Z-070823T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 506 PM CDT THU AUG 23 2007 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BUREAU COUNTY IN NORTH CENTRAL ILLINOIS... * UNTIL 600 PM CDT. * AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR BUDA...OR ABOUT 12 MILES NORTHEAST OF KEWANEE... AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WYANET AROUND 515 PM CDT... TISKILWA AROUND 520 PM CDT... PRINCETON AROUND 525 PM CDT... LA MOILLE AROUND 545 PM CDT... THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 37 AND 66. THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 2 AND 13. THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM FLOODING. LAT...LON 4139 8986 4123 8988 4124 8937 4158 8917 $$
2 follow-up statements
000 WWUS53 KDVN 232227 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 527 PM CDT THU AUG 23 2007 ILC011-232300- /O.CON.KDVN.SV.W.0138.000000T0000Z-070823T2300Z/ BUREAU IL- 527 PM CDT THU AUG 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR BUREAU COUNTY... AT 526 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR PRINCETON...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... DOVER...COAL HOLLOW AND 8 MILES SOUTHEAST OF KASBEER AROUND 535 PM CDT... MALDEN AROUND 540 PM CDT... ZEARING AROUND 545 PM CDT... ARLINGTON AND LA MOILLE AROUND 550 PM CDT... THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 37 AND 66. THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 3 AND 13. LAT...LON 4146 8985 4123 8988 4126 8937 4158 8917 $$
000 WWUS53 KDVN 232301 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 559 PM CDT THU AUG 23 2007 ILC011-232309- /O.EXP.KDVN.SV.W.0138.000000T0000Z-070823T2300Z/ BUREAU IL- 559 PM CDT THU AUG 23 2007 ...THE SEVERE THUNDERSTORM WARNING FOR BUREAU COUNTY EXPIRES AT 600 PM CDT... THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED WIDESPREAD THUNDERSTORMS OVER THE COUNTY. THESE STORMS WILL BRING PERIODS OF VERY HEAVY RAIN WITH RATES IN EXCESS OF 1 INCH IN LESS THAN AN HOUR. THIS WILL RESULT IN POOR VISIBILITY AND FLOODING OF LOW LYING AND POORLY DRAINED AREAS...SMALL CREEKS AND STREAMS AND DITCHES AND UNDERPASSES. SOME STORMS MAY ALSO BRING GUSTY WINDS OF 40 MPH AND SMALL HAIL. LAT...LON 4146 8985 4123 8988 4126 8937 4158 8917 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:00 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 23, 3:00 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 PM CDT THU AUG 23 2007 .SYNOPSIS...LOW PRESSURE WILL DEVELOP OVER EASTERN KANSAS AND NEBRASKA TONIGHT AND MOVE TO THE EAST ALONG A STATIONARY BOUNDARY EXTENDING ACROSS IOWA AND ILLINOIS. THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED TO DEVELOP WHICH MAY LEAD TO LOCALIZED FLASH FLOODING TONIGHT. PERIODS OF RAIN...LIKELY HEAVY AT TIMES...WILL OCCUR AGAIN ON FRIDAY AS THE STATIONARY BOUNDARY BEGINS TO SLOWLY DRIFT TO THE SOUTH. && .SHORT TERM...REST OF TODAY AND FRIDAY...SCATTERED THUNDERSTORMS WILL OCCUR THIS EVENING ACROSS THE FORECAST AREA. HEAVIER AND MORE WIDESPREAD RAIN IS EXPECTED AGAIN OVERNIGHT AS LOW PRESSURE DEVELOPS OVER EASTERN KANSAS AND NEBRASKA AND MOVES ACROSS IOWA ALONG A 850 MB/SFC BOUNDARY. ALL SHORT RANGE WEATHER MODELS SHOW THIS DEVELOPMENT WITH VARYING AMOUNTS OF MODERATE TO HEAVY MODEL QPF. I HAVE POPULATED MY QPF GRIDS WITH 18Z HPC QPF WHICH SEEMS TO BE REASONABLE. I HAVE EXTENDED THE FLASH FLOOD WATCH THAT WAS IN AFFECT ACROSS MY NORTHERN FORECAST AREA TO THE SOUTH AND THIS WATCH NOW INCLUDES ALL MY FORECAST AREA COUNTIES THROUGH 00Z SAT. PERIODS OF HEAVY RAIN WILL CONTINUE ON FRIDAY UNTIL THE SFC/850 MB BOUNDARY SLOWLY SAGS TO THE SOUTH AS HIGH PRESSURE BEGINS TO BUILD INTO THE UPPER MISSISSIPPI VALLEY. ...KUHL... && .LONG TERM...SATURDAY TROUGH NEXT THURSDAY...THIS FORECAST PERIOD WILL START OFF DRY AND LESS HUMID AS HIGH PRESSURE CONTINUES TO BUILD INTO THE UPPER MID WEST. THE NEXT CHANCE OF RAIN WILL BE TUESDAY AFTERNOON THROUGH WEDNESDAY AS A COLD FRONT MOVES ACROSS THE AREA. I HAVE INCLUDED CHANCE POPS IN THE FORECAST FOR THIS TIME FRAME. DRY AND PLEASANT WEATHER WILL RETURN TO THE REGION LATE IN THE FORECAST PERIOD AS COOLER HIGH PRESSURE BUILDS IN FROM CANADA. ...KUHL... && .AVIATION... GENERAL MVFR CIGS WILL PREVAIL ACROSS THE REGION THIS EVENING AND OVERNIGHT. INTERMITTENT IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS WITH BRIEF LIFR CONDITIONS MAY OCCUR IN THE HEAVIEST STORMS. SFC VSBYS COULD DROP TO 1-2 MILES IN HEAVY RAIN WITH CIGS AOB 1,000 FT. STRONG GUSTY WINDS OF 30 TO 50 MPH AND HAIL ARE ALSO POSSIBLE IN THE STRONGEST THUNDERSTORMS. ...KUHL... && .HYDROLOGY... BUSY HYDRO EVENT UNFOLDING WITH MANY FCST POINTS IN FLOOD WARNINGS OR ADVISORIES...AND POTENTIALLY SIGNIFICANT CHANGES BEYOND WHAT THE GOING FORECASTS DESCRIBE. NEW FLOOD WARNINGS HAVE BEEN ISSUED TODAY FOR THE FOLLOWING RIVERS... - MISSISSIPPI RIVER FROM THE QUAD CITIES DOWNSTREAM TO NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. - MIDDLE AND LOWER WAPSIPINICON RIVER. - LOWER CEDAR RIVER INCLUDING THE CEDAR RAPIDS IA AREA. - IOWA RIVER FROM ITS CONFLUENCE WITH THE CEDAR RIVER DOWNSTREAM TO THE MISSISSIPPI RIVER. FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVERS... - UPPER TO MIDDLE WAPSIPINICON RIVER. - IOWA RIVER UPSTREAM OF CORALVILLE LAKE. - ROCK RIVER. - PECATONICA RIVER. FLOOD ADVISORIES CONTINUE FOR THE FOLLOWING RIVERS... - MISSISSIPPI RIVER IN THE DUBUQUE IA AREA. - CEDAR RIVER FROM THE VINTON IA AREA UPSTREAM. THE RIVER FORECASTS ARE BASED ON COMBINED OBSERVED AND FORECAST RAINFALL. THE 18Z HPC QPF FEATURED SOME SIGNIFICANT INCREASES IN OUR FORECAST AREA WHICH TRANSLATED TO SOME SIGNIFICANT INCREASES IN THE RIVER FORECASTS. THE RIVERS MOST AFFECTED WERE THE IOWA RIVER DOWNSTREAM OF CORALVILLE LAKE...THE LOWER SKUNK RIVER BASIN...THE LOWER DES MOINES RIVER BASIN AND THE ROCK RIVER BASIN. ALTHOUGH THE FORECAST HYDROGRAPHS HAVE BEEN UPDATED ON OUR WEB PAGE...I HAVE DECIDED TO LET THE EVENING SHIFT DECIDE ON ANY CHANGES. IN ADDITION...THE 00Z HPC QPF WILL PROVIDE ADDITIONAL INFORMATION. ..JAZ.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...FLASH FLOOD WATCH THROUGH FRIDAY EVENING ALONG AND NORTH OF HIGHWAY 92. FLASH FLOOD WATCH MIDNIGHT TONIGHT THROUGH FRIDAY EVENING FOR ALL OTHER LOCATIONS. IL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING ALONG AND NORTH OF HIGHWAY 92. FLASH FLOOD WATCH MIDNIGHT TONIGHT THROUGH FRIDAY EVENING FOR ALL OTHER LOCATIONS. MO...FLASH FLOOD WATCH MIDNIGHT THROUGH FRIDAY EVENING. && KUHL/JAZ
Hazardous weather outlook, Aug 23, 10:55 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1055 AM CDT THU AUG 23 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-241600- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1055 AM CDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING ACROSS THE AREA...AS WELL AS A POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING. THUNDERSTORMS MOVING ACROSS CENTRAL IOWA INTO THE AREA TODAY MAY BECOME MORE ORGANIZED...WITH A POTENTIAL FOR THE STORMS TO BECOME SEVERE MAINLY EAST OF THE MISSISSIPPI BY EARLY AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP TO THE WEST AND MOVE INTO THE AREA LATER TODAY AND THROUGH THE OVERNIGHT HOURS AS WELL. THE PRIMARY THREAT FROM ANY STORMS WILL BE FROM HEAVY RAIN AND DAMAGING WINDS...WITH A SMALLER RISK FOR LARGE HAIL. RISES TO FLOOD STAGE ARE OCCURRING ON ILLINOIS TRIBUTARY RIVERS...PARTICULARLY ON THE ROCK RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY. PERIODS OF THUNDERSTORMS WILL PERSIST ACROSS THE AREA...WITH OVERNIGHT THUNDERSTORMS ENDING IN THE MORNING...THEN STORMS DEVELOPING AND MOVING ACROSS AGAIN IN THE AFTERNOON AND EVENING HOURS. THE PRIMARY RISKS FROM STORMS TOMORROW WILL BE FROM HEAVY RAIN AND DAMAGING WINDS. SEVERAL IOWA AND ILLINOIS TRIBUTARY RIVERS...AS WELL AS THE MAINSTEM MISSISSIPPI RIVER...WILL APPROACH OR MAINTAIN RIVER LEVELS ABOVE FLOOD STAGE BY THE END OF THE WEEK. THE AMOUNT OF RISE WILL DEPEND VERY STRONGLY HOW MUCH RAIN FALLS OVER THE NEXT COUPLE OF DAYS...AND WHERE IT FALLS. IN GENERAL...MINOR TO MODERATE FLOODING IS EXPECTED ON SEVERAL TRIBUTARY RIVERS...WITH MINOR FLOODING POSSIBLE ALONG THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. IN ADDITION...SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF RAINFALL OVER 1 INCH AS WELL AS ANY FLOODING. MAYES
In the hours before
Local storm report, Aug 23, 3:14 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
314 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 4 NNW LONG GROVE 41.75N 90.60W
08/23/2007 SCOTT IA LAW ENFORCEMENT
WATER OVER THE ROAD ON 305TH ST...IN THE 15600 BLOCK.
&&
JAZLocal storm report, Aug 23, 3:24 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
324 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG FULTON 41.87N 90.16W
08/23/2007 WHITESIDE IL LAW ENFORCEMENT
TREE DOWN.
&&Local storm report, Aug 23, 3:29 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
329 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG ALBANY 41.79N 90.22W
08/23/2007 WHITESIDE IL LAW ENFORCEMENT
TREE DOWN.
&&Local storm report, Aug 23, 3:39 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HEAVY RAIN 3 SW MCCAUSLAND 41.71N 90.49W
08/23/2007 M4.65 INCH SCOTT IA AMATEUR RADIO
RAINFALL SINCE MIDNIGHT
&&
RAYWLocal storm report, Aug 23, 3:51 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
351 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HEAVY RAIN 1 W EMERSON 41.80N 89.79W
08/23/2007 M2.50 INCH WHITESIDE IL TRAINED SPOTTER
RAINFALL TOTAL SINCE 1 PM. DITCHES FULL.
&&Local storm report, Aug 23, 4:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
456 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 1 W MAGNOLIA 41.11N 89.21W
08/23/2007 PUTNAM IL LAW ENFORCEMENT
MULTIPLE TREES DOWN ACROSS ROUTE 18
0216 PM TSTM WND DMG 5 W MC NABB 41.18N 89.31W
08/23/2007 PUTNAM IL LAW ENFORCEMENT
MULTIPLE TREES DOWN ACROSS ROUTE 26
0228 PM TSTM WND DMG MC NABB 41.18N 89.21W
08/23/2007 PUTNAM IL LAW ENFORCEMENT
MULTIPLE TREES DOWN
0229 PM TSTM WND DMG MAGNOLIA 41.11N 89.20W
08/23/2007 PUTNAM IL LAW ENFORCEMENT
POWER LINES DOWN
&&
STEVEKThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 10:25 PM CDT | River Flood Warning | DVN | Whiteside | 7 days |
| Aug 23, 3:46 AM CDT | Flash Flood Watch | DVN | Rock Island, Whiteside | 42 hr |
| Aug 23, 6:18 AM CDT | River Flood Advisory | DVN | Jo Daviess | 3 days |
| Aug 23, 12:38 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 52 min |
| Aug 23, 12:42 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island, Whiteside | 63 min |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Rock Island | 46 hr |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 46 hr |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 46 hr |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 7 days |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 7 days |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Henderson | 8 days |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Hancock, Henderson | 8 days |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Hancock | 70 hr |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Hancock | 7 days |
| Aug 23, 1:37 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 53 min |
| Aug 23, 5:12 PM CDT | Severe Thunderstorm Warning | DVN | Whiteside | 30 min |
| Aug 23, 5:26 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 49 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.